# SDR AALA202103279014

- Difficulty date: March 25, 2021
- Submitted: March 28, 2021
- Operation: Air carrier
- Aircraft: N981NN
- Make and model: Boeing 737823
- Aircraft serial: 31230
- Aircraft time: 15,548 hours, 6,268 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: RH OVERWING FWD EMERGENCY EXIT LOWER LIGHT FAILS TO ILLUMINATE. RESEATED CONNECTOR IAW AMM 33-51-06, OPS CHECK GOOD.
